This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Exacerbation of Idiopathic Priapism With Risperidone-Citalopram Combination

Oliver Freudenreich

Published: March 1, 2002

Article Abstract

Letter to the Editor

Sir: Polypharmacy is an increasingly recognized risk factor for unintended medication side effects and adverse events. Recently, a case of priapism attributed to combined treatment with risperidone, olanzapine, and fluvoxamine was described. I report a case of worsening idiopathic priapism while a patient was treated with the antipsychotic risperidone and the selective serotonin reuptake inhibitor citalopram.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 63

Quick Links: Depression (MDD) , Sexual Dysfunction

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Sublingual Dexmedetomidine for the Treatment of Acute Agitation in Adults With Schizophrenia or Schizoaffective Disorder: A Randomized Placebo-Controlled Trial

This RCT determined whether a single dose of sublingual dexmedetomidine reduced acute agitation associated with schizophrenia or...

Read More...